Asymptotic behaviour of the utility vector in a dynamic programming model

Research output: Book/ReportReportAcademic

19 Downloads (Pure)

Abstract

In mathematical economics (e.g. Leontief substitution systems) and in Markov decision theory we often deal with dynamic programming recursions of the following form $ x(n+1) = \max_{P \in M} Px(n) ; n = 0,1,2,... $ where x(0) is assumed to be a strictly positive vector. M is a set of matrices, generated by all possible interchanges of corresponding rows, taken from a fixed finite set of nonnegative square matrices (not necessarily stochastic). We investigate the asymptotic behaviour of the vector x(n) in terms of generalized eigenvectors of a particular matrix $P ]in M$, with respect to its spectral radius $\sigma(P)$. This paper extends earlier results of Sladky [11] and Zijm [13].
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Number of pages18
Publication statusPublished - 1980

Publication series

NameMemorandum COSOR
Volume8004
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'Asymptotic behaviour of the utility vector in a dynamic programming model'. Together they form a unique fingerprint.

Cite this